MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported complaint that the lifeband sheath was caught/twisted on to the little black clip on the left side of the platform causing the internal lifeband to twist and jam the mechanism was not confirmed during archive review and functional testing.There were no device deficiencies found during evaluation of the returned platform that could have caused or contributed to the reported complaint.The reported issue might have been caused by the customer's lifeband, which was not return for investigation.Per zoll autopulse user guide, the lifeband must be lifted up to its fullest extension, ensuring that the side bands are at a 90 degree angle to the platform, that they are not twisted and that there are no obstructions.No significant discrepancies were found in the archive data.The platform was functionally tested and there were no problems or error messages noted.During visual inspection damaged load plate cover was noted.The load plate cover was replaced to remedy the physical damage.An additional repair and update was completed (unrelated to the reported complaint) to ensure that the autopulse platform is functional without issue.The load plate cover was replaced to remedy the physical damage.The platform has passed all the final testing.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of related complaints for autopulse sn (b)(4).
 
Event or Problem Description
Ottawa paramedic service received a 911 call for a patient.Clothes above the waist were removed, when the platform was placed.No leads/cables/wires etc.Were near or across the lifeband.The autopulse was deployed without any issues and ran for several minutes.As soon as the paramedics unloaded the stretcher at the hospital, the platform stopped performing compressions and error message reset the lifeband was displaying.The customer tried to pull straight up and reset the lifeband; however, the lifeband would not retract.Upon inspection, the customer noted that the lifeband sheath was caught/twisted on to the little black clip on the left side of the platform causing the internal lifeband to twist and jam the mechanism.The customer quickly disconnected the lifeband at the middle and resumed performing manual cpr.No other information was provided.Multiple attempts were made to contact the reporter for additional information; however, were unsuccessful.No further information was provided.No known patient consequences reported.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6390145
Report Number3010617000-2017-00181
Device Sequence Number10998598
Product Code DRM
UDI-Device Identifier00849111001274
UDI-Public00849111001274
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2017
Initial Report FDA Received Date03/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1